按条件检索“119”条记录

已选条件: 数据来源: 万方 × 数据来源: CSCD × 出版年: 2015 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. OPTIMAL SWITCHING UNDER A REGIME-SWITCHING MODEL WITH TWO-TIME-SCALE MARKOV CHAINS EI SCOPUS SCIE

作者:Tao, Ran;Wu, Zhen;Zhang, Qing

作者机构:[Tao, R] School of Mathematics, Shandong University, Jinan, 250100, China, Shanghai Futures Exchange Postdoctoral Scientific Research Workstation, Shanghai, 200122, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens, GA 30602, United States

来源:Multiscale modeling & simulation,MULTISCALE MODELING & SIMULATION,2015,Vol.13,Issue.1,99-131

WOS被引数:4

资源类型:期刊论文

WOS:000352234400004

2. Local control and approximation properties of a C-2 rational interpolating curve SCOPUS SCIE

作者:Sun, Qinghua

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.19,Issue.5,851-861

资源类型:期刊论文

WOS:000348559500006

3. On Monotonicity and Order-Preservation for Multidimensional G-Diffusion Processes SCOPUS SCIE

作者:Luo, Peng;Jia, Guangyan

作者机构:[Luo, P] School of Mathematics, Shandong University, Jinan, China, Qilu Securities Institute for Financial Studies, Shandong University, Jinan, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, Germany;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2015,Vol.33,Issue.1,67-90

WOS被引数:1

资源类型:期刊论文

WOS:000346836800004

4. The r-acyclic chromatic number of planar graphs EI SCOPUS SCIE

作者:Wang, Guanghui;Yan, Guiying;Yu, Jiguo;Zhang, Xin

作者机构:[Wang, G] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yan, G] Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing, 10080, China;[ Yu, J] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China;[ Zhang, X] Department of Mathematics, Xidian University, Xian, Shaanxi 710071, China

来源:Journal of combinatorial optimization,JOURNAL OF COMBINATORIAL OPTIMIZATION,2015,Vol.29,Issue.4,713-722

资源类型:期刊论文

WOS:000352114300003

5. 高等学校交通运输类人才专业能力调查分析——基于交通运输业单位与个人选择价值比较视角

作者:袁娜;穆岳;

作者机构:[袁娜]山东交通学院团委;[穆岳]山东大学数学学院

来源:高教发展与评估,Higher Education Development and Evaluation,2015,Issue.06,74-80+84

资源类型:期刊论文

6. Local shape control of a weighted interpolation surface SCOPUS SCIE

作者:Pan, Jianxun;Bao, Fangxun

作者机构:[Pan, J.X] Woman’s Academy at Shandong, Jinan, 250300, China;[ Bao, F.X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2015,Vol.19,Issue.1,68-79

资源类型:期刊论文

WOS:000348559000006

7. 左截断右删失数据下Pareto分布形状参数多变点的贝叶斯估计

作者:何朝兵;杜保建;刘华文;

作者机构:[何朝兵;杜保建;刘华文]安阳师范学院数学与统计学院;[何朝兵;杜保建;刘华文]山东大学数学学院

来源:湖南师范大学自然科学学报,Journal of Natural Science of Hunan Normal University,2015,Issue.03,80-84

资源类型:期刊论文

8. Generalization of (U, N)-Implications EI SCOPUS SCIE

作者:Li, Zhen-Bo;Su, Yong;Liu, Hua-Wen

作者机构:[Li, Z.-B] School of Mathematics, Shandong University, Jinan, Shandong, China, School of Statistics, Shandong University of Finance and Economics, Jinan, Shandong, China;[ Su, Y] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:International journal of uncertainty, fuzziness and knowledge-based systems: IJUFKS,INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2015,Vol.23,Issue.3,367-377

资源类型:期刊论文

WOS:000355928500003

9. Coloring the Square of Sierpinski Graphs SCOPUS SCIE

作者:Xue, Bing;Zuo, Liancui;Li, Guojun

作者机构:[Xue, B] School of Science, Linyi University, Linyi, Shandong 276005, China;[ Zuo, L] College of Mathematical Science, Tianjin Normal University, Tianjin, 300387, China;[ Li, G] Department of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2015,Vol.31,Issue.5,1795-1805

WOS被引数:3

资源类型:期刊论文

WOS:000360192700053

10. On Properties of Entire Solutions of Difference Equations and Difference Polynomials SCOPUS SCIE

作者:Xiaoguang Qi;Yinhong Cao;Yong Liu

作者机构:[Qi, X] School of Mathematics, University of Jinan, Jinan, Shandong, 250022, China;[ Cao, Y] School of Mathematics and Information Sciences, Henan Polytechnic University, Jiaozuo, Henan, 454000, China;[ Liu, Y] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:Mathematica Slovaca,MATHEMATICA SLOVACA,2015,Vol.65,Issue.3,545-554

WOS被引数:1

资源类型:期刊论文

WOS:000359002400008

11. A TWO-GRID BLOCK-CENTERED FINITE DIFFERENCE METHOD FOR DARCY-FORCHHEIMER FLOW IN POROUS MEDIA EI SCOPUS SCIE

作者:Rui, Hongxing;Liu, Wei

作者机构:[Rui, H] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai, 264025, China

来源:SIAM Journal on Numerical Analysis,SIAM JOURNAL ON NUMERICAL ANALYSIS,2015,Vol.53,Issue.4,1941-1962

WOS被引数:17

资源类型:期刊论文

WOS:000360692100014

12. A novel compact numerical method for solving the two-dimensional non-linear fractional reaction-subdiffusion equation SCIE

作者:Yu, Bo;Jiang, Xiaoyun;Xu, Huanying

作者机构:Shandong Univ, Sch Math, Jinan 250100, Peoples R China;Shandong Univ, Sch Math, Jinan 250100, Peoples R China;Shandong Univ, Sch

来源:Numerical algorithms,NUMERICAL ALGORITHMS,2015,Vol.68,Issue.4,923-950

WOS被引数:28

资源类型:期刊论文

WOS:000351841600012

13. Controllability and Observability of Singular Boolean Control Networks EI SCOPUS SCIE

作者:Meng, Min;Li, Beiyou;Feng, Jun-e

作者机构:[Meng, M] The School of Mathematics, Shandong University, Jinan, 250100, China;[ Li, B] The School of Finance, Qilu University of Technology, Jinan, 250353, China;[ Feng, J.-E] The School of Mathematics, Shandong University, Jinan, 250100, China

来源:Circuits, systems, and signal processing: CSSP,CIRCUITS SYSTEMS AND SIGNAL PROCESSING,2015,Vol.34,Issue.4,1233-1248

WOS被引数:16

资源类型:期刊论文

WOS:000352198900010

14. THE MOBIUS FUNCTION AND DISTAL FLOWS SCOPUS SCIE

作者:Liu, Jianya;Sarnak, Peter

作者机构:[Liu, J] School of Mathematics, Shandong University, Jinan, Shandong, China;[ Sarnak, P] Department of Mathematics, Princeton University, Institute for Advanced Study, Princeton, NJ, United States

来源:Duke mathematical journal,DUKE MATHEMATICAL JOURNAL,2015,Vol.164,Issue.7,1353-1399

WOS被引数:15

资源类型:期刊论文

WOS:000355644000003

15. A Eulerian-Lagrangian Control Volume Method for Solute Transport with Anomalous Diffusion EI SCOPUS SCIE

作者:Cheng, Aijie;Wang, Hong;Wang, Kaixin

作者机构:[Cheng, A] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Wang, H] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China, Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Wang, K] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States

来源:Numerical Methods for Partial Differential Equations: An International Journal,NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.1,253-267

WOS被引数:13

资源类型:期刊论文

WOS:000345460200010

16. ON WELL-POSEDNESS OF FORWARD-BACKWARD SDES-A UNIFIED APPROACH SCOPUS SCIE

作者:Ma, Jin;Wu, Zhen;Zhang, Detao;Zhang, Jianfeng

作者机构:[Ma, J] Department of Mathematics, University of Southern California, Los Angeles, CA 90089, United States;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, D] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, J] Department of Mathematics, University of Southern California, Los Angeles, CA 90089, United States

来源:The Annals of applied probability: an official journal of the Institute of Mathematical Statistics,ANNALS OF APPLIED PROBABILITY,2015,Vol.25,Issue.4,2168-2214

WOS被引数:13

资源类型:期刊论文

WOS:000356910600012

17. On Weakly Smooth Uninorms on Finite Chain EI SCOPUS SCIE

作者:Li, Gang;Liu, Hua-Wen;Fodor, Janos

作者机构:[Li, G] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China, Faculty of Science, Qilu University of Technology, Ji'nan, Shandong 250353, China;[ Liu, H.-W] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China;[ Fodor, J] Óbuda University, Bécsi út 96/b, Budapest, H-1034, Hungary

来源:International journal of intelligent systems,INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS,2015,Vol.30,Issue.4,421-440

WOS被引数:9

资源类型:期刊论文

WOS:000348572800001

18. A Surface Modeling Method by Using Piecewise Rational Spline Interpolation EI SCOPUS SCIE

作者:Sun, Qinghua;Bao, Fangxun;Duan, Qi

作者机构:[Sun, Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Bao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Duan, Q] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of mathematical imaging and vision,JOURNAL OF MATHEMATICAL IMAGING AND VISION,2015,Vol.53,Issue.1,12-20

WOS被引数:2

资源类型:期刊论文

WOS:000357289700002

19. 动态知识智能发现与属性逻辑动态关系 CSCD

作者:徐凤生;于秀清;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[于秀清] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.4,160-165

资源类型:期刊论文

20. IIRCT下瑞利分布参数多变点的贝叶斯估计

作者:何朝兵;田彦伟;刘华文;

作者机构:[何朝兵;田彦伟;刘华文]安阳师范学院数学与统计学院;[何朝兵;田彦伟;刘华文]山东大学数学学院

来源:河北师范大学学报(自然科学版),Journal of Hebei Normal University(Natural Science Edition),2015,Issue.03,197-201

资源类型:期刊论文

共 6 页, 119 条记录

TOP